×

Linearization stability of nonlinear partial differential equations. (English) Zbl 0314.53031

Differ. Geom., Proc. Symp. Pure Math. 27, Part 2, Stanford 1973, 219-263 (1975).

MSC:

53C25 Special Riemannian manifolds (Einstein, Sasakian, etc.)
53C50 Global differential geometry of Lorentz manifolds, manifolds with indefinite metrics
37C75 Stability theory for smooth dynamical systems
58B20 Riemannian, Finsler and other geometric structures on infinite-dimensional manifolds
35B20 Perturbations in context of PDEs
35J60 Nonlinear elliptic equations
35J70 Degenerate elliptic equations